# SDR SWAA2014072430279

- Difficulty date: July 10, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,453 hours, 25,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD SIDE OF THE MOST INBD FLAP TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
